MathSciNet Relay Station
MathSciNet bibliographic data
MR854537 34K15 (34K25)
Grammatikopoulos, M. K.; Grove, E. A.; Ladas, G. Oscillation and asymptotic behavior of neutral differential equations with deviating arguments. Appl. Anal. 22 (1986), no. 1, 1–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement